# SDR DL73E981988

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 90526911
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND DURING ACCOMPLISHMENT OF DAL EO 3-60725-3 AND WAS NOT TYPICAL.  THE CRACK WAS IN THE WEB OF THE FRAME.  REPAIRED PER ERA 332245-14.
